FORMULATION OF SOME GAUSSIAN INTEGRALS OVER R(N) VIA GENERATING-FUNCTIONS

1994-01-01
ERGENC, T
DEMIRALP, M
This paper deals with the analytic formulation of the integrals over R(n) with the weight function exp(x(T)Cx) where the integrand is the product of quadratic forms x(T) A(j)x, j = 1,...,p, for arbitrary n x n symmetric matrices A(j). The technique is based on generating functions. First some functions are defined to generate these integrals for the special case A(j) = A(j) = A...A, and then practical formulas for the general case are derived.

Citation Formats
T. ERGENC and M. DEMIRALP, “FORMULATION OF SOME GAUSSIAN INTEGRALS OVER R(N) VIA GENERATING-FUNCTIONS,” INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol. 54, pp. 239–248, 1994, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/65913.